Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On positive-definite integral kernels and a related quadratic form.

Authors: J. Chover and J. Feldman
Journal: Trans. Amer. Math. Soc. 89 (1958), 92-99
MSC: Primary 46.00; Secondary 60.00
MathSciNet review: 0098314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Theorie des operation linéaires, Warsaw, 1932, Chapter IV, §2.
  • [2] J. L. Doob, Stochastic processes depending on a continuous parameter, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 107-110. MR 1501916
  • [3] U. Grenander, Stochastic processes and statistical inference, Ark. Mat. vol. 1, no. 17 (1950) pp. 195-277. MR 0039202 (12:511f)
  • [4] M. Loève (a note by) in P. Levy, Processus stochastiques et mouvement Brownien, Paris 1948, p. 316.
  • [5] D. Slepian, Estimation of signal parameters in the presence of noise, Trans. IRE Professional Gp. on Information Theory, PGIT-3, March 1954, pp. 68-89.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00, 60.00

Retrieve articles in all journals with MSC: 46.00, 60.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society